# SDR AALA201708019036

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,620 hours, 8,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PASSENGER ENTRY DOOR 3R EMERGENCY POWER ASSIST SYSTEM (EPAS) INOP.  REMOVED AND REPLACED BATTERY PACK AT EPAS PASSENGER ENTRY DOOR 3R IAW AMM 52-11-20, OPS CHK GOOD FOR SVC.
